Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26220
Title: Fierce stock market fluctuation disrupts scalefree distribution
Authors: Liu, J
Tse, CK 
He, K
Issue Date: 2011
Source: Quantitative finance, 2011, v. 11, no. 6, p. 817-823 How to cite?
Journal: Quantitative Finance 
URI: http://hdl.handle.net/10397/26220
ISSN: 1469-7688
DOI: 10.1080/14697680902991627
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Sep 8, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Sep 5, 2017

Page view(s)

34
Last Week
0
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.